# SDR ASAA0080666

- Difficulty date: November 23, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, INTERIOR EMERGENCY OVERHEAD LIGHTS AT ROW 7-10 WERE DETERMINED TO BE INOPERATIVE.  REPLACED BATTERY PACK.  LIGHTS THEN OPERATED NORMALLY.  (M)
